It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hypoglycemia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-08-2007, 03:13 PM   #1
Senior Veteran
(male)
 
Join Date: Sep 2005
Posts: 528
Sco24 HB User
Hypoglycemia HELP!

In short, I am hypo thyroid, on 75mg of Armour thyroid. When my thryoid problem first started it was accompanied by dizzyness, what doctors say was a inner ear problem, still lingers over year later. When this all started i had periods of feeling weak and shaky. They subsided and I was tested for diabetes and it came back normal.

Now, that shaky weak feeling is back again. It hit me yesterday after i ate some raspberries, and sometimes after i eat turkey, or lunch. feel really shaky, weak and lightheaded. Really is lousy feeling.

I've read about hypoglycemia and that sometimes it doesn't show up on a test even though you have it.

I aslo have changed my diet a year ago, because i was allergic to gluten, wheat, etc., and i eat no processed foods or refined sugar at all anymore. The one thing i do is that i don't have carbs from grains everyday, sometimes i won't eat grains for a couple days, then have a bunch, then not eat any for a couple more days, then eat some. so i get most of my carbs from vegetables. Can this up and down consumption of carbs cause my blood sugar to be out of wack, thus causing this feeling? But why then does it hit me after having some fruit sometimes, or meals.

It's kind of scarring me so if anyone could please help that would be greatly appreciated.

Thanks
Scott

 
Old 01-09-2007, 12:15 PM   #2
Senior Veteran
(male)
 
Join Date: Jul 2006
Location: Auckland
Posts: 533
Mark1e HB User
Re: Hypoglycemia HELP!

Scott,

If it is reactive hypoglycemia, you would expect to get the dizzy spells several hours after eating a substantial amount of carbohydrate. Are you able to see this pattern? Your other health conditions could also be confusing the issue. So perhaps the most sensible thing to do is get a blood glucose meter and some strips from a pharmacy, and test your blood glucose when you are feeling dizzy. If the readings are in fact low, you can start thinking about what is causing this and how to deal with it.

Mark
__________________
Type 1 since 1977. On Lantus, Novorapid and Actrapid.

Last edited by Mark1e; 01-09-2007 at 12:16 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
diabetes & reactive hypoglycemia. delicatexflower Hypoglycemia 6 03-13-2010 09:01 AM
???s about Adrenal Fatigue, Hypoglycemia and Insulin Resistance Heckofagal Hypoglycemia 13 12-10-2008 08:03 AM
question about hypoglycemia and secondary addison Sage48 Hypoglycemia 0 10-21-2006 08:24 AM
Hypoglycemia Diagnosis missyou009 Hypoglycemia 21 02-08-2006 06:36 PM
hypoglycemia? tnmomofive Hypoglycemia 6 07-27-2005 02:09 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All times are GMT -7. The time now is 01:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!